On Ostrowski and Gr"uss type discrete inequalities for second forward differences

Authors

  • Dah-Yan Hwang
  • Gou-Sheng Yang

DOI:

https://doi.org/10.5556/j.tkjm.35.2004.230

Abstract

The aim of the present article is to establish two new discrete Ostrowski and Gr"uss type inequalities involving functions and their first second forward differences.

Author Biographies

Dah-Yan Hwang

Center for General Education, Kuang Wu Institute of Technology, Peito, Taipei, Taiwan, 11271, R.O.C.

Gou-Sheng Yang

Department of Mathematics, Tamkang University, Tamsui, Taiwan 25137, R.O.C.

Downloads

Published

2004-03-31

How to Cite

Hwang, D.-Y., & Yang, G.-S. (2004). On Ostrowski and Gr"uss type discrete inequalities for second forward differences. Tamkang Journal of Mathematics, 35(1), 87–93. https://doi.org/10.5556/j.tkjm.35.2004.230

Issue

Section

Papers